Korean J. Math.  Vol 25, No 2 (2017)  pp.147-162
DOI: http://dx.doi.org/10.11568/kjm.2017.25.2.147

Regularized penalty method for non-stationary set valued equilibrium problems in Banach spaces

Dr. Salahuddin


In this research works, we consider the general regularized penalty method for non-stationary set valued equilibrium problem in a Banach space. We define weak coercivity conditions and show that the weak and strong convergence problems of the regularized penalty method.


Non-stationary set valued equilibrium problems, set valued mappings, Non- monotone bi-functions, General regularized penalty method, Coercivity conditions, Strong convergence, Hausdor metric, Banach spaces.

Subject classification

49J40, 47H09, 47J20


Full Text:



A. S. Antipin and F. P. Vasilev, A stabilization method for equilibrium programming problems with an approximately given set, Comput. Math. Math. Phys. 39 (1999), 1707–1714. (Google Scholar)

C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities: Ap- plications to Free Boundary Problems, Wiley, New York, 1984. (Google Scholar)

A. B. Bakushinskii and A. V. Goncharskii, Iterative Methods for Ill-Posed Problems, Nauka, Moscow, 1989, [in Russian]. (Google Scholar)

M. Bianchi and R. Pini, Coercivity conditions for equilibrium problems, J. Optim. Theory Appl. 124 (2000), 79–92. (Google Scholar)

E. Blum and W. Oettli, From optimization and variational inequalities to equi- librium problems, Math. Stud. 63 (1994), 123–145. (Google Scholar)

Ky. Fan, A minimax inequality and applications, In: O. Shisha, (ed.) Inequalities III, pp. 103–113. Academic Press, New York, 1972. (Google Scholar)

J. Gwinner, On the regularization of monotone variational inequalities, Oper. Res. Verfahren 28 (1978), 374–386. (Google Scholar)

J. Gwinner, On the penalty method for constrained variational inequalities, In: J.-B. Hiriart-Urruty, W. Oettli, J. Stoer, (eds.) Optimization: Theory and Al- gorithms, pp. 197-211. Marcel Dekker, New York, 1981. (Google Scholar)

L. D. Muu and W. Oettli, A Lagrangian penalty function method for monotone variational inequalities, Numer. Funct. Anal. Optim. 10 (1989), 1003–1017. (Google Scholar)

I. V. Konnov, Combined Relaxation Methods for Variational Inequalities, Springer, Berlin, 2001. (Google Scholar)

I. V. Konnov, Combined relaxation methods for generalized monotone variational inequalities, In: I. V. Konnov, D. T. Luc, A. M. Rubinov, (eds.) Generalized Convexity and Related Topics, pp. 3-31, Springer, Berlin, 2007. (Google Scholar)

I. V. Konnov, Regularization method for nonmonotone equilibrium problems, J. Nonlinear Convex Anal. 10 (2009), 93–101. (Google Scholar)

I. V. Konnov, On penalty methods for non monotone equilibrium problems, J. Glob. Optim. 59 (2014), 131–138. (Google Scholar)

I. V. Konnov, Regularized penalty method for general equilibrium problems in Banach spaces, J. Optim. Theory Appl. 164 (2015), 500–513. (Google Scholar)

I. V. Konnov and D. A. Dyabilkin, Nonmonotone equilibrium problems: coercivity conditions and weak regularization, J. Glob. Optim. 49 (2011), 575–587. (Google Scholar)

I. V. Konnov and Z. Liu, Vector equilibrium problems on unbounded sets, Lobachevskii J. Math. 31 (2010), 232–238. (Google Scholar)

B. S. Lee, M. F. Khan and Salahuddin, Generalized nonlinear quasi-variational inclusions in Banach spaces, Comput. Maths. Appl. 56 (5) (2008), 1414–1422. (Google Scholar)

B. S. Lee and Salahuddin, A general system of regularized nonconvex variational inequalities, Appl. Comput. Math. 3 (4) (2014). (Google Scholar)

J. L. Lions and G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math. 20 (1967), 493–517. (Google Scholar)

H. Nikaido and K. Isoda, Note on noncooperative convex games, Pac. J. Math. 5 (1955), 807–815. (Google Scholar)

B. T. Polyak, Introduction to Optimization, Nauka, Moscow (1983) (Engl. transl. in Optimization Software, New York, 1987. (Google Scholar)

V. V. Podinovskii and V. D. Nogin, Pareto-Optimal Solutions of Multiple Objective Problems, Nauka, Moscow, 1982. (Google Scholar)

Salahuddin, Regularization techniques for inverse variational inequalities involving relaxed cocoercive mapping in Hilbert spaces, Nonlinear Anal. Forum 19 (2014), 65–76. (Google Scholar)

Salahuddin, Convergence analysis for hierarchical optimizations, Nonlinear Anal. Forum 20 (2) (2015), 229–239. (Google Scholar)

Salahuddin, Regularized equilibrium problems in Banach spaces, Korean J. Math. 24 (1) (2016), 51–53. (Google Scholar)

Salahuddin, On penalty method for non-stationary general set valued equilibrium problems, Commun. Appl. Nonlinear Anal. 23 (4) (2016), 82–92. (Google Scholar)

Salahuddin, Regularized equilibrium problems on Hadamard manifolds, Nonlinear Anal. Forum, 21 (2)(2016), 91–101. (Google Scholar)

Salahuddin and R. U. Verma, System of nonlinear generalized regularized nonconvex variational inequalities in Banach spaces, Adv. Nonlinear Var. Inequal. 19 (2) (2016), 27–40. (Google Scholar)

A. H. Siddiqi, M. K. Ahmad and Salahuddin, Existence results for generalized nonlinear variational inclusions, Appl. Maths. Letts. 18 (8) (2005), 859–864. (Google Scholar)

F. P. Vasilev, Methods for Solving Extremal Problems, Nauka, Moscow, 1981, [in Russian]. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr